Codes of geological time scale
Doklady Akademii Nauk, Tome 311 (1990) no. 4, pp. 830-834
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_311_4_a12,
author = {Yu. G. Balandin},
title = {Codes of geological time scale},
journal = {Doklady Akademii Nauk},
pages = {830--834},
year = {1990},
volume = {311},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_311_4_a12/}
}
Yu. G. Balandin. Codes of geological time scale. Doklady Akademii Nauk, Tome 311 (1990) no. 4, pp. 830-834. http://geodesic.mathdoc.fr/item/DAN_1990_311_4_a12/